# SDR 04FDEA03364

- Difficulty date: December 6, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND EXISTING REPAIR FWD OF MID LAVATORY ACCESS PANEL AT 6 O'CLOCK APPROX STA 770.  STRAP INSTALLED PER SRM 53-00-01 FIG 4 SHEET 2.
